Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Regular transition functions and regular superprocesses

Author: E. B. Dynkin
Journal: Trans. Amer. Math. Soc. 316 (1989), 623-634
MSC: Primary 60J25; Secondary 60J35
MathSciNet review: 951884
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The class of regular Markov processes is very close to the class of right processes studied by Meyer, Getoor and others. We say that a transition function $ p$ is regular if it is the transition function of a well-defined regular Markov process. A characterization of regular transition functions is given which implies that, if $ p$ is regular, then the Dawson-Watanabe and the Fleming-Viot supertransition functions over $ p$ belong to the same class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J25, 60J35

Retrieve articles in all journals with MSC: 60J25, 60J35

Additional Information

Keywords: Right processes, regularization of a Markov process, entrance laws, superprocesses, measure-valued Markov processes
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society